# SDR SIMA200134502

- Difficulty date: October 25, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N601GH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - THIS IS A LEVEL 2 FINDING ON CORROSION REPAIR ITEM.  CENTER GUSSET IN GALLEY HAS CORROSION.  REMOVED GUSSET AND INSTALLED SERVICEABLE GUSSET IAW EMB 145 SRM 51-40-02.  (M)
